Open Access
Translator Disclaimer
November 2011 On the Hasegawa–Wakatani equations with vanishing resistivity
Shintaro Kondo, Atusi Tani
Proc. Japan Acad. Ser. A Math. Sci. 87(9): 156-161 (November 2011). DOI: 10.3792/pjaa.87.156

Abstract

In this paper, we are concerned with the drift wave turbulence in a strong magnetic field. We prove the existence and uniqueness of a strong global in time solution to the initial boundary value problem for the model equations of drift wave turbulence similar to Hasegawa–Mima equation. Then we prove that the solution of Hasegawa–Wakatani equations established in [5] converges to that of Hasegawa–Mima like equation established at the first stage as the resistivity tends to zero on some time interval.

Citation

Download Citation

Shintaro Kondo. Atusi Tani. "On the Hasegawa–Wakatani equations with vanishing resistivity." Proc. Japan Acad. Ser. A Math. Sci. 87 (9) 156 - 161, November 2011. https://doi.org/10.3792/pjaa.87.156

Information

Published: November 2011
First available in Project Euclid: 4 November 2011

zbMATH: 1242.35028
MathSciNet: MR2863358
Digital Object Identifier: 10.3792/pjaa.87.156

Subjects:
Primary: 35K45 , 35Q60 , 76C20 , 82D10

Keywords: drift wave turbulence in Tokamak , Hasegawa–Mima equation , Hasegawa–Wakatani equations , Sobolev Spaces

Rights: Copyright © 2011 The Japan Academy

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.87 • No. 9 • November 2011
Back to Top